Wisconsin, 2015Tornadoes and Damaging Winds in Wisconsin, July 18, 2015
July 18, 2015 · NWS MKX · 8 events in 6 counties and zones
Thunderstorms developed along a cold front and became severe including one tornado.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $237,000
- Crop damage
- $2,000
- Events
- 8
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed along a cold front and became severe including one tornado.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before the first event at Jul 18, 10:05 AM CST, 2 hours 50 minutes earlier.
Area forecast discussion, Jul 18, 10:05 AM CST, 2 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1105 AM CDT SAT JUL 18 2015
.UPDATE...
CONTINUED THE HEAT ADVISORY AS IS FOR NOW...FROM NOON UNTIL 8 PM
TODAY ACROSS MOST OF THE AREA. SHOULD GET ENOUGH SUN TO GET HIGHS
TO AROUND 90 DEGREES. DEW POINTS SHOULD ALSO RECOVER INTO THE
LOWER TO MID 70S AT LEAST...WHICH GIVES HEAT INDEX VALUES AROUND
100 DEGREES. ONE CONCERN IS POSSIBLE CONVECTION AND ASSOCIATED
CLOUDS...WHICH WOULD LIMIT HEATING THIS AFTERNOON. ANOTHER CONCERN
IS ONSHORE WINDS LINGERING THIS AFTERNOON NEAR THE LAKE FROM
MILWAUKEE SOUTHWARD...WHICH WOULD LIMIT HIGHS THERE.
A FEW CELLS ARE DEVELOPING IN GRANT COUNTY...AHEAD OF ADVANCING
500 MB VORTICITY MAXIMUM IN NORTHEAST IOWA. THIS FEATURE IS
EXPECTED TO PUSH EAST THROUGH THE AREA THIS AFTERNOON. IN
ADDITION...OUTFLOW BOUNDARY FROM EARLY MORNING STORMS LIES FROM
THE CHICAGO AREA INTO SOUTHERN GRANT COUNTY. COMBINATION OF
OUTFLOW BOUNDARY AND ADVANCING VORTICITY MAXIMUM MAY HELP GENERATE
MORE CELLS OVER THE NEXT HOUR OR TWO.
HRRR MODEL TAKES THESE INITIAL CELLS AND DEVELOPS AN AREA OF
STRONG CONVECTION AS IT MOVES EAST ACROSS THE AREA THIS AFTERNOON.
ONCE CONVECTIVE INHIBITION IS OVERCOME BY EARLY AFTERNOON...SHOULD
SEE STRONG/SEVERE CONVECTION DEVELOP GIVEN STRONG MEAN LAYER CAPE
AND DEEP LAYER SHEAR VALUES. LARGE HAIL AND DAMAGING WINDS WOULD
BE THE MAIN HAZARDS. ANY TORNADO RISK WOULD BE TIED TO THE OUTFLOW
BOUNDARY LOCATION...WHICH AT THIS TIME LOOKS TO REMAIN SOUTH OF
THE AREA.
WILL UPDATE POPS TO REFLECT AFTERNOON TIMING WITH STORMS...WHICH
SHOULD EXIT THE EAST BY AROUND 00Z SUNDAY.
&&
.AVIATION/18Z TAFS/...
POSSIBLE STRONG/SEVERE STORMS MAY PUSH EAST ACROSS SOUTHERN
WISCONSIN THIS AFTERNOON. ALREADY SEEING DEVELOPMENT IN FAR
SOUTHWEST WISCONSIN...AND THIS MAY CONTINUE TO DEVELOP AND BECOME
STRONGER INTO THE AFTERNOON.
MADISON WOULD SEE BEST SHOT OF THIS BETWEEN 18Z AND 21Z
SATURDAY...AND THE EASTERN SITES BETWEEN 20Z SATURDAY AND 00Z
SUNDAY. IFR VISIBILITIES AND MVFR CEILINGS WOULD BE POSSIBLE IN
ANY STORMS...AS WELL AS LARGE HAIL AND STRONG WINDS.
VFR CONDITIONS ARE EXPECTED OTHERWISE THIS AFTERNOON INTO SUNDAY.
MODERATE SOUTH/SOUTHWEST WINDS ARE EXPECTED AT MADISON AND
WAUKESHA...WITH SOUTH/SOUTHEAST WINDS AT MILWAUKEE AND KENOSHA.
WINDS WILL SHIFT TO THE WEST NORTHWEST LATER TONIGHT AFTER COLD
FRONT MOVES THROUGH THE AREA...REMAINING SO ON SUNDAY. SOME
MIDDLE TO HIGH CLOUDS MAY LINGER LATER TONIGHT INTO SUNDAY.
&&
.MARINE...
SOUTH/SOUTHEAST WINDS MAY GUST TO AROUND 20 KNOTS THIS AFTERNOON.
NOT EXPECTING SMALL CRAFT ADVISORY LEVEL WAVES OR GUSTS AT THIS
TIME.
&&
.PREV DISCUSSION... /ISSUED 338 AM CDT SAT JUL 18 2015/
SHORT TERM...
TODAY AND TONIGHT- CONFIDENCE...MEDIUM.
AN ACTIVE WEATHER PATTERN IS EXPECTED FOR TODAY WITH THREE MAIN
FEATURES OF CONCERN.
THE FIRST BEING WITH THE CURRENT MCS ROLLING INTO WESTERN WISCONSIN
WHERE THERE IS A LONG HISTORY OF DAMAGING WINDS ASSOCIATED WITH
IT. THE MAIN UNCERTAINTY IS WITH HOW LONG IT WILL REMAIN AT SEVERE
LEVELS AS IT STARTS TO OUTRUN SOME OF THE BETTER LOW LEVEL
MOISTURE TRANSPORT WHICH IS ANGLED UP TOWARD SOUTHERN MINNESOTA.
18.08Z RAP ANALYSIS SHOWS A HIGHLY UNSTABLE ENVIRONMENT SITUATED
FROM SOUTHEAST MINNESOTA DOWN INTO SOUTHWEST WISCONSIN WHERE 0-3KM
MUCAPE IS AROUND 4000 J/KG. CURRENTLY...THE STRONGEST PART OF THE
LINE IS IN NORTHERN WISCONSIN WHERE THE MCV IS ALONG WITH A BETTER
REAR INFLOW JET...BUT AM EXPECTING THE SOUTHERN PORTION OF THE
LINE TO BE MAINTAINED AND RIDE ALONG THE INSTABILITY GRADIENT
THROUGH SOUTHERN WISCONSIN THIS MORNING. WHETHER IT WILL BE SEVERE
OR NOT IS UNCERTAIN AS IT WILL BE LEAVING THE BETTER LOW LEVEL
MOISTURE TRANSPORT CHANNEL. TRENDS WILL CONTINUE TO BE MONITORED.
CLOUD COVER AND HOW FAST THE MCS MOVES OUT OF THE REGION PLAYS INTO
HOW HOT CONDITIONS WILL BE TODAY. THERE CURRENTLY IS AN EXPANSIVE
UPPER LEVEL CLOUD DECK BLOWING OFF OF THE MCS WHICH COULD SLOW HOW
FAST TEMPERATURES RISE THIS MORNING...PARTICULARLY IF WE HAVE SOME
RAIN MOVE THROUGH. STRONG SOUTHERLY LOW LEVEL FLOW IS EXPECTED TO
HELP CLEAR CONDITIONS OUT GOING INTO THIS AFTERNOON WHICH SHOULD
ALLOW TEMPERATURES TO RISE UP TO 90F OR ABOVE. SURFACE DEW POINTS
ARE ALREADY IN THE LOW 70S WITH THE AIR MASS TO THE SOUTH SHOWING
DEW POINTS IN THE MID TO UPPER 70S. THE EXPECTED COMBINATION OF
TEMPERATURES IN THE 90S AND DEW POINTS IN THE 70S ARE EXPECTED TO
PUSH HEAT INDICES INTO THE 100-104 DEGREE RANGE TODAY ACROSS MUCH OF
THE REGION. FDL AND WASHINGTON COUNTIES LOOK TO BE JUST AS WARM AS
COUNTIES TO THE WEST...SO HAVE ADDED THEM TO THE ADVISORY.
THE FOCUS THEN TURNS TO THE SEVERE POTENTIAL FOR THIS AFTERNOON AND
EVENING AS THE ENVIRONMENT RECHARGES AFTER THE MCS CLEARS. 18.00Z
NAM/GFS/RAP SOUNDINGS ALL SHOW A HIGHLY UNSTABLE/FAT CAPE PROFILE
AHEAD OF A COLD FRONT. THERE DOES APPEAR TO BE SOME WIND SHEAR AS
WELL...MAINLY IN THE LOWEST 3KM...BUT IT DOES EXTEND TO THE TOP
PORTIONS OF THE SOUNDING WHERE AN UPPER LEVEL JET STREAK WILL BE
PROPAGATING EAST INTO THE REGION. LARGE HAIL AND DAMAGING WINDS
LOOK TO BE THE MAIN THREATS DUE TO THE HIGH INSTABILITY/0-3KM
SHEAR...BUT THERE COULD BE A BOUNDARY LEFT OVER FROM THIS MORNINGS
MCS WHICH COULD BE A FOCUS FOR TORNADO DEVELOPMENT. 0-1KM SHEAR
WOULD LIKELY BE MAXIMIZED ALONG THIS BOUNDARY IF THE SOUTHERLY LOW
LEVEL FLOW DOES NOT WIPE IT OUT OR PUSH IT BACK TO THE NORTH.
SOUNDINGS ALSO ARE NOT LOOKING AS CAPPED AS PREVIOUSLY THOUGHT...SO
CONVECTION MAY INITIATE A BIT EARLIER IN THE AFTERNOON THAN
TYPICALLY WOULD OCCUR. THE MAIN WINDOW FOR SEVERE WEATHER APPEARS
TO BE FROM THIS AFTERNOON INTO THE EARLY EVENING HOURS.
SUNDAY... FORECAST CONFIDENCE HIGH.
THE COLD FRONT WILL LIKELY CLEAR SOUTHEAST WI BY MID SUNDAY MORNING.
IT IS A SMALL CHANCE... BUT THUNDERSTORMS COULD EITHER BE ONGOING OR
TRIGGERED BY THE FRONTAL PASSAGE AS IT MOVES THROUGH SOUTHERN WI
SUNDAY MORNING.
PLAN ON QUIET AND MORE COMFORTABLE WEATHER LATER SUNDAY AFTERNOON
AND NIGHT BEHIND THE FRONT. HIGH TEMPS WILL BE COOLER THAN THE
PREVIOUS TWO DAYS... ONLY IN THE LOWER 80S. DEWPOINTS WILL BE
STEADILY FALLING THROUGH THE AFTERNOON. WINDS WILL BE A LITTLE
BREEZY OUT OF THE NORTHWEST SUNDAY AFTERNOON.
LONG TERM...
MONDAY... FORECAST CONFIDENCE MEDIUM.
THE ECMWF AND GFS ARE NOW BRINGING CHANCES FOR SHOWERS AND
THUNDERSTORMS INTO CENTRAL AND SOUTHERN WI MONDAY AFTERNOON AND
NIGHT. THIS IS DUE TO A SHORTWAVE TROUGH AND RIGHT ENTRANCE REGION
OF AN UPPER JET. A COLD FRONT WILL SLIDE SOUTH THROUGH WI LATE
MONDAY NIGHT. THESE FEATURES ARRIVE EARLIER THAN PREVIOUS FORECASTS.
TUESDAY THROUGH FRIDAY... FORECAST CONFIDENCE MEDIUM.
HIGH PRESSURE WILL SET UP OVER THE GREAT LAKES REGION FOR MUCH OF
NEXT WEEK. DRY AIR IN PLACE WILL MAKE IT DIFFICULT FOR ANY
SHORTWAVES CROSSING THE AREA TO PRODUCE PRECIP. THE GFS AND ECMWF HAVE
BACKED OFF ON QPF FOR SOUTHERN WI ON WED THROUGH FRI. EXPECT POPS
TO BE CUT BACK IN LATER FORECASTS. THE NEXT REAL CHANCE FOR PRECIP
NOW LOOKS LIKE SATURDAY.
TEMPERATURES WILL REMAIN AROUND NORMAL WITH HIGHS AROUND 80.
AVIATION/12Z TAFS/...
THE MAIN FOCUS AT THE TAF SITES IS WITH TWO POSSIBLE ROUNDS OF
CONVECTION...ONE POSSIBLY COMING THIS MORNING WITH ANOTHER ROUND
POSSIBLE THIS AFTERNOON/EVENING. A LINE OF STORMS CURRENTLY IN WEST
CENTRAL WISCONSIN IS EXPECTED TO TRACK EAST SOUTHEAST THIS MORNING
AND COULD ROLL THROUGH THE REGION AND BRING SOME STRONG WINDS AND
LOW VISIBILITIES ALONG WITH IT. AFTER THAT SYSTEM MOVES
THROUGH...SOUTHERLY WINDS WILL PICK UP DURING THE DAY AS A HOT AND
HUMID AIR MASS CREATES A VERY UNSTABLE ATMOSPHERE FOR THIS AFTERNOON
AND EVENING. ANOTHER ROUND OF STORMS SHOULD DEVELOP AHEAD OF A COLD
FRONT WHICH WILL PUSH THROUGH THIS EVENING. STRONG WINDS AND LOW
VISIBILITY WILL AGAIN BE POSSIBLE WITH THIS ROUND OF STORMS.
MARINE...
TWO ROUNDS OF STORMS MAY AFFECT THE NEARSHORE WATERS OF LAKE
MICHIGAN THIS MORNING AND THEN AGAIN THIS AFTERNOON AND EARLY
EVENING. WINDS WILL BE ON THE INCREASE INTO THIS AFTERNOON OUT OF
THE SOUTH WITH SOME GUSTS POSSIBLY REACHING THE 20 TO 25 KT RANGE.
A COLD FRONT WILL SWING THROUGH THE REGION TONIGHT AND BRING WINDS
AROUND TO THE WEST NORTHWEST THROUGH THE REST OF THE WEEKEND.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...HEAT ADVISORY UNTIL 8 PM CDT THIS EVENING FOR WIZ046-047-051-
056>059-062>072.
LM...NONE.
&&
UPDATE...WOOD
TODAY/TONIGHT AND AVIATION/MARINE...HALBACH
SUNDAY THROUGH FRIDAY...MRCHazardous weather outlook, Jul 18, 10:40 AM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1140 AM CDT SAT JUL 18 2015
WIZ046-047-051-052-056>060-062>072-191645-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1140 AM CDT SAT JUL 18 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
ANOTHER ROUND OF THUNDERSTORMS IS LIKELY THIS AFTERNOON AND
EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME OF THESE
STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
A FEW TORNADOES ALL POSSIBLE.
HEAT INDICES WILL BE IN THE 90S TODAY. THE HEAT ADVISORY HAS BEEN
CANCELLED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE ARE OFF AND ON CHANCES FOR THUNDERSTORMS THROUGH MUCH OF
NEXT WEEK.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.
LMZ643>646-191645-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1140 AM CDT SAT JUL 18 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN AND SOUTHEAST WISCONSIN.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SOUTH WINDS MAY GUST TO AROUND 20 KNOTS THIS
AFTERNOON...ESPECIALLY CLOSE TO SHORE.
ANOTHER ROUND OF THUNDERSTORMS IS LIKELY LATER THIS AFTERNOON AND
EVENING...AS A COLD FRONT MOVES TOWARD THE AREA. SOME OF THESE
STORMS COULD BECOME SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND
A FEW WATERSPOUTS ALL POSSIBLE.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE ARE OFF AND ON CHANCES FOR THUNDERSTORMS THROUGH MUCH OF
NEXT WEEK.
WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Jul 18, 12:49 PM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
149 PM CDT SAT JUL 18 2015
WIZ058-059-064-065-181930-
JEFFERSON-WAUKESHA-WASHINGTON-DODGE-
149 PM CDT SAT JUL 18 2015
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WASHINGTON...NORTHERN
JEFFERSON...SOUTHEASTERN DODGE AND NORTHWESTERN WAUKESHA COUNTIES...
AT 149 PM CDT...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR WATERTOWN TO NEAR LAC LA BELLE TO LAKE RIPLEY...
AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
LAC LA BELLE AROUND 155 PM CDT.
HUSTISFORD AROUND 200 PM CDT.
OKAUCHEE LAKE AND JOHNSON CREEK AROUND 205 PM CDT.
HARTFORD AROUND 210 PM CDT.
HARTLAND AND MERTON AROUND 215 PM CDT.
SUSSEX AROUND 220 PM CDT.
MENOMONEE FALLS...SLINGER AND OCONOMOWOC AROUND 225 PM CDT.
WEST BEND...DELAFIELD AND JACKSON AROUND 230 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE CHENEQUA...
COLGATE...CLYMAN...LAKE LAC LA BELLE...LEBANON...HUBERTUS...SAINT
LAWRENCE...RUBICON...MAPLETON AND PIPERSVILLE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
WISCONSIN.
LAT...LON 4321 8807 4302 8858 4297 8901 4300 8901
4311 8871 4331 8878 4348 8816
TIME...MOT...LOC 1849Z 257DEG 33KT 4326 8868 4313 8864 4300 8897
WOODThunderstorm Wind, Rock
- When
- July 18, 12:55 PM CST to 1:50 PM CST
- Where
- Rock County, 0.09 mi W of Evansville to 3.19 mi SE of Lima Center
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- Law Enforcement
- Coordinates
- 42.780, -89.302
Twenty reports of branches and trees down across the county.
Thunderstorm Wind, Walworth
- When
- July 18, 1:16 PM CST to 1:19 PM CST
- Where
- Walworth County, 2.81 mi N of Darien
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Trained Spotter
- Coordinates
- 42.640, -88.690
A large tree snapped at its base.
Tornado, Rock
- When
- July 18, 1:40 PM CST to 1:44 PM CST
- Where
- Rock County, 0.71 mi NNE of Johnstown to 2.15 mi E of Johnstown
- Rating
- EF1
- Path length
- 1.8 mi
- Path width
- 50 yd
- Continued into
- Walworth, Wi (MKX)
- Property damage
- $100,000
- Crop damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.709, -88.813
Three old barns were mostly destroyed. Fields of corn partially blown over. Large trees snapped.
Tornado, Walworth
- When
- July 18, 1:44 PM CST to 1:50 PM CST
- Where
- Walworth County, 2.63 mi WSW of Richmond to 2.89 mi S of Richmond
- Rating
- EF1
- Path length
- 3.14 mi
- Path width
- 50 yd
- Property damage
- $80,000
- Crop damage
- $1,000
- Reported by
- NWS Storm Survey
- Coordinates
- 42.705, -88.777
A machine shed was completely destroyed. A roof of a modern pole barn was removed. Visible damage to a shed. A 2 by 4 lodged inside a vehicle with the windows blown out. Trees snapped and fields of corn partially blown over.
Thunderstorm Wind, Waukesha
- When
- July 18, 1:47 PM CST to 2:20 PM CST
- Where
- Waukesha County, 0.56 mi NNE of Eagle to 1.23 mi E of New Berlin
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $10,000
- Reported by
- State Official
- Coordinates
- 42.888, -88.466
Several branches and trees down across the county.
Thunderstorm Wind, Milwaukee
- When
- July 18, 2:11 PM CST
- Where
- Milwaukee County, 1.38 mi N of Greenfield
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Broadcast Media
- Coordinates
- 42.970, -88.000
Thunderstorm Wind, Kenosha
- When
- July 18, 2:28 PM CST to 2:48 PM CST
- Where
- Kenosha County, 0.44 mi NNW of Twin Lakes to 1.97 mi NNW of Downtown Kenosha
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 42.536, -88.254
A few branches and trees down including a few power lines.
Thunderstorm Wind, Racine
- When
- July 18, 2:35 PM CST
- Where
- Racine County, 1.23 mi NE of Downtown Racine
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $20,000
- Reported by
- 911 Call Center
- Coordinates
- 42.730, -87.780
Numerous branches and trees down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Flooding in Ohio, July 18 to 19, 20153 deaths · 3 injured · $3.0 million · 7 events
- Excessive Heat in Texas, July 18 to 19, 20152 deaths · 2 events
- Flash Flooding and Lightning Strike in California, July 18 to 20, 20151 death · 10 events
- Damaging Winds and Lightning Strike in North Carolina, July 18, 2015$500,000 · 50 kt wind · 3 events
- Flash Flood and Flood in Kentucky, July 18 to 19, 2015$475,000 · 2 events
- Tornado and Damaging Winds in Wisconsin, July 18, 2015$110,000 · EF1 · 6 events
- Damaging Winds in South Carolina, July 18, 2015$200,000 · 60 kt wind · 7 events
- Flash Flooding in West Virginia, July 18, 2015$190,000 · 3 events
- Flash Flooding and Damaging Wind in Arizona, July 18, 2015$150,000 · 65 kt wind · 3 events
- Hail and Damaging Winds in Nebraska, July 18, 2015$66,000 · 1.75 in hail · 18 events
- Flash Flood in Arizona, July 18, 2015$140,000 · 1 event
- Damaging Winds in Wisconsin, July 18, 20153 injured · $15,000 · 57 kt wind · 15 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 595869, 595859, 595835, 595843, 595873, 595875, 595877, 595880.